Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Revision of Yelicones (Hymenoptera: Braconidae: Rogadinae) from the Australasian region
Author: Quicke, D.
Austin, A.
Chishti, M.
Citation: Invertebrate Taxonomy, 1998; 12(6):897-928
Issue Date: 1998
ISSN: 0818-0164
RMID: 0030002529
DOI: 10.1071/IT97030
Appears in Collections:Agriculture, Food and Wine publications
Environment Institute Leaders publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.